# SDR MALA050182

- Difficulty date: February 14, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- Aircraft time: 42,789 hours, 47,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104981
- Part serial: 9804442
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK P/N 61-0498-1, S/N 9804442.  FAILED SCHEDULED CAPACITY CHECK.  DEEP CYCLED.  UNIT PASSES CMM CHECKS, RTS 2/16/05.
